# SDR CALA0001968

- Difficulty date: December 20, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 46,067 hours, 23,956 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND C-1 DOOR INNER SKIN CRACKED AROUND LIGHTENING HOLES. THE CRACKS WERE 1/2 TO 1 INCH LONG. THE SKIN WAS REPAIRED BY INSTALLING DOUBLERS IAW ECRA 5231-01029.
